MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM TI MATRIXRIB LCKNG SCREW SELF-DRILLING/12MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM TI MATRIXRIB LCKNG SCREW SELF-DRILLING/12MM; PLATE, FIXATION, BONE
Model Number 04.501.212.01
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procode: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that 2 titanium matirxrib locking screws were unlocked from the plate and came loose in the patient.Revision surgery has not yet been scheduled.This report is for a 2.7mm titanium (ti) matrixrib locking screw self-drilling/12mm.This is report 1 of 2 for (b)(4).

Brand Name
2.7MM TI MATRIXRIB LCKNG SCREW SELF-DRILLING/12MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10756846
Report Number2939274-2020-04882
Device Sequence Number17067378
Product Code HRS
UDI-Device Identifier10887587070575
UDI-Public(01)10887587070575
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K190409
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.501.212.01
Device Catalogue Number04.501.212.01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;